Forum Replies Created
The only way I know to get continual blood pressure readings is with an arterial vein placement. That is an in hospital procedure.
I don’t think Dr D can offer specific dosage amounts to patients she hasn’t seen as a patient. I will share my patient experience as I have used both meds you mention. I took Topriamate for reasons other than high ICO though any good in that dept was a bonus. Topriamate has some odd side effects that pretty much everyone I know who has tried it or is using it experienced. I had annoying tingling in my feet or hands. My doctor’s trick to eat a banana right away helped with that one. Also, anything with fat tasted awful. Losing weight was easier because fat tasted almost rancid. It ruined chocolate for me while on it. It also has a weird effect with carbonated drinks. Ewww. Just eww. I also noticed eventually that it stopped me from sweating. That was the major symptom that was a life changer and eventual deal breaker for me. I was so intolerant to heat I was basically a shut in with AC high and ice packs on me.
I tapered myself off the Topriamate and noticed within a couple weeks I was sweating again. In buckets. Like I did growing up. I now need at least 3 or 4 Poweades a day BUT I am more heat tolerant. I can ride my recumbent trike. I can walk 6 houses to the stop sign and back. I can do housework in moderation. I need a sweatband again to avoid sweat rashes but I will take that over being bed ridden because I couldn’t handle heat over 62 degrees F.
As for diamox, I get generic version too. I am on 250mg 3 times a day. I weigh close to 309 pounds. From what I understand my dosage is fairly high or on the high side. I did notice I needed to increase it after stopping Topriamate. I would encourage anyone to taper on and off any new supplements, medications, or treatments. Our bodies don’t handle change well and it can make it hard to decipher the benefits vs side effects. If it were me I would keep a short journal with dosage and symptoms noticed, changed or missing, each day. Relying on our brains can be tricky and biased. Thanks Brain Fog.
I also have a prescription for generic lasix. I take that as needed when the edema in my legs or body is extra noticeable. I try to limit my usage to keep it effective and. Evause I end up needing to pee every 20 minutes on it. Yay and boo.
I am on half of the pharmacy per my cardiologist. It is all there for a reason though and I have eliminated those I could. Diamox is a life long friend for me it seems. I also no longer take. I are as my levels were getting too altered with daily bicarbonate usage per a specialist. So, that’s my take on bicarbonate as well.
Please remember that I am a zebra. Even among zebras, I am an outlier so take my experiences in to consideration keeping that in mind.May 23, 2017 at 7:00 am in reply to: Diastolic hypotension, hypertension, or something else? #6169
I see wide gaps in D/S. My understanding is that it is my body’s way of coping to make everything fit in the tubes (blood vessels) at an ideal pressure. A consistently wide D/S gap over a certain amount is also a risk factor for stroke. My brain can’t remember what the gap is exactly at this moment but it is wide. The other wxplaination I know of for a wide D/S is heart related. Potentially, one part of the heart may not be working at full copacity so there is a huge let off in pressure in the “relax” phase of a heart beat. Again, many concussions later, I think this had something to do with left ventricular dysfunction. I am not a doctor. I am just a well read advocate for myself. Unfortunately much of that research is locked in the concussion files at the moment.
It could. I have had similar issues lately from a dislocated jaw. I would think that a pinched nerve would be more likely. The higher up in the CNS a nerve is pinched the more widespread the issues can be on one side.
Do you have a good PT or chiropractor you can see? Often times my misaligned neck can be resolved with a VERY careful and gentle chiropractor.
I listen to my body. Not bloggers. 🙂
These bumps are common with EDSers. I’m growing rocks in my head, aorta, and other inconvenient spots. I’m hoping Dr. D will keep working as quick as possible to figure this out. Subdermal rocks probably aren’t that harmful, but I’m thinking the ones in my aorta and head aren’t doing any good.
Welcome.December 10, 2012 at 1:37 pm in reply to: Facial/Throat/Eye Pain/Vision Problems/Infertility #3205
I had a nasty month long battle with trimengial neurolagia earlier this year. Mine was caused by an overly aggressive dentist who packed a filling WAY too much. It caused an abcess and was inflaming the nerve. I got lucky (per the specialist I was sent to see) and the abcess popped with dental floss once I suspected it. Ewww. Disgusting, but it DID relieve that particular pain.
Have you been evaluated for TMJ or other dental issues that might be contributing to these issues? Just asking because maybe something there is addressable.
I have 9th cranial nerve issues but mine presents as lost gag reflex, choking, etc. If it is causing pain I’m not sure how to seperate it from the CSF migraines and other crap.
Good luck and welcome.
Not yet. There is one in my house but I’m doing all I can to stay out of it. I only use a WC at airport so far. Otherwise I just limit my walking and standing. I also affect lights and such when I’m “charged up” about something goof or bad so who knows.
Me. No clue as to why. My best guess is the energy work/reiki I do.
I’m a reiki practioner. Nuff said?
Hi. There are many cases of throat involvement. There is an older post from Huey bout his in her granddaughter. Eosinophil Esophaghitis …
Sorry about being overwhelmed. Unless you have a BFF who is very invested in your health the odds of fining a dr to spoon feed you research they haven’t done is about zero. Yes, it sucks but when you are an outlier you have to sew, inflate, launch, and bail out your own life raft. Nobody even realizes we are adrift.
Can’t speak to the CA doctor but if you are going to fly to see someone flying to Baltimore is guaranteed to be worth the trip. I have never heard a bad word about Dr. Francomano…. from anyone.June 23, 2012 at 8:19 am in reply to: New Here – History Of Mvp, Syncope, Pots, Possible Mast Cell #2475
Tenascin-X was present in serum from all normal subjects, all patients with psoriasis, all patients with rheumatoid arthritis, and 146 of 151 patients with the Ehlers–Danlos syndrome. Tenascin-X was absent from the serum of the five remaining patients with Ehlers–Danlos syndrome, who were unrelated. Tenascin-X deficiency was confirmed in these patients by analysis of skin fibroblasts and by immunostaining of skin. The expression of tenascin-C and type V collagen was normal in these patients. All five of these patients had hypermobile joints, hyperelastic skin, and easy bruising, without atrophic scarring. Tenascin-X mutations were identified in all tenascin-X–deficient patients; one patient had a homozygous tenascin-X gene deletion, one was heterozygous for the deletion, and three others had homozygous truncating point mutations, confirming a causative role for tenascin-X and a recessive pattern of inheritance.
Full Text of Results …
Tenascin-X deficiency causes a clinically distinct, recessive form of the Ehlers–Danlos syndrome. This finding indicates that factors other than the collagens or collagen-processing enzymes can cause the syndrome and suggests a central role for tenascin-X in maintaining the integrity of collagenous matrix.
Add me tithe Vit D deficient pool. Last test was in 20s. Even om 50,000 IU/week I oNly got to 30 something. I also seem to not tan anymore too. Something I posted elsewhere about and more than a few Hypermobility types had the same thing. I used to get a tan as a kid. I am pasty white, but with enough time in the sun I tanned evenly. Now, even without sunblock, I only get a little tan on my arms. Not a drop of color on my legs. Only turn redder in my face, but don’t tan. And for the amount of time I have spent in direct sun, even in water, I barely get any color as it is. It is WEIRD. it is like my ody no longer processes sunshine except to give me a migraine and make me super sleepy. I am 36 now, but remember getting great color (for a Nordic bred girl anyway) in HS. As a younger adlt I got farmers tans easily too. Now, not so much.